Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 27, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Uniqueness of self-similar shrinkers with asymptotically conical ends
Lu Wang.
J. Amer. Math. Soc. 27 (2014), 613-638
Abstract, references and article information
Full-text PDF
Modular curvature for noncommutative two-tori
Alain Connes and Henri Moscovici.
J. Amer. Math. Soc. 27 (2014), 639-684
Abstract, references and article information
Full-text PDF
The Centro-Affine Hadwiger Theorem
Christoph Haberl and Lukas Parapatits.
J. Amer. Math. Soc. 27 (2014), 685-705
Abstract, references and article information
Full-text PDF
Projectivity and birational geometry of Bridgeland moduli spaces
Arend Bayer and Emanuele Macrì.
J. Amer. Math. Soc. 27 (2014), 707-752
Abstract, references and article information
Full-text PDF
Eisenstein congruence on unitary groups and Iwasawa main conjectures for CM fields
Ming-Lun Hsieh.
J. Amer. Math. Soc. 27 (2014), 753-862
Abstract, references and article information
Full-text PDF
The metamathematics of Stable Ramsey’s Theorem for Pairs
C. T. Chong, Theodore A. Slaman and Yue Yang.
J. Amer. Math. Soc. 27 (2014), 863-892
Abstract, references and article information
Full-text PDF
Local limit theorem for symmetric random walks in Gromov-hyperbolic groups
Sébastien Gouëzel.
J. Amer. Math. Soc. 27 (2014), 893-928
Abstract, references and article information
Full-text PDF